Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Michael Shub
Title: Global stability of dynamical systems
Additional book information with the collaboration of Albert Fathi and Remi Langevin; translated by Joseph Christy. Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, xii + 150 pp., $32.00. ISBN 0-387-96295-6.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Joel Robbin
Journal: Bull. Amer. Math. Soc. 18 (1988), 248-250
DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15665-0
PII: S 0273-0979(1988)15665-0



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia